2017
Том 69
№ 9

All Issues

Galerkin's method in the theory of quasiperiodic solutions of nonlinear differential equations with lag

Martynjuk, Martynyuk D. I., Mitropolskiy Yu. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 4, pp 553–557.

Citation Example: Martynjuk, Martynyuk D. I., Mitropolskiy Yu. A. Galerkin's method in the theory of quasiperiodic solutions of nonlinear differential equations with lag // Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 553–557.

Full text